Elliptic curves with large intersection of projective torsion points

Research output: Contribution to journalArticle

Abstract

We construct pairs of elliptic curves over number fields with large intersection of projective torsion points.

Original languageEnglish (US)
Pages (from-to)555-560
Number of pages6
JournalEuropean Journal of Mathematics
Volume4
Issue number2
DOIs
StatePublished - Jun 1 2018

Fingerprint

Torsion Points
Number field
Elliptic Curves
Intersection

Keywords

  • Division polynomials
  • Elliptic curves
  • Torsion points
  • Unlikely intersections

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Elliptic curves with large intersection of projective torsion points. / Bogomolov, Fedor; Fu, Hang.

In: European Journal of Mathematics, Vol. 4, No. 2, 01.06.2018, p. 555-560.

Research output: Contribution to journalArticle

@article{619809c335b3474ebc35deb1f508397d,
title = "Elliptic curves with large intersection of projective torsion points",
abstract = "We construct pairs of elliptic curves over number fields with large intersection of projective torsion points.",
keywords = "Division polynomials, Elliptic curves, Torsion points, Unlikely intersections",
author = "Fedor Bogomolov and Hang Fu",
year = "2018",
month = "6",
day = "1",
doi = "10.1007/s40879-017-0207-8",
language = "English (US)",
volume = "4",
pages = "555--560",
journal = "European Journal of Mathematics",
issn = "2199-675X",
publisher = "Springer International Publishing AG",
number = "2",

}

TY - JOUR

T1 - Elliptic curves with large intersection of projective torsion points

AU - Bogomolov, Fedor

AU - Fu, Hang

PY - 2018/6/1

Y1 - 2018/6/1

N2 - We construct pairs of elliptic curves over number fields with large intersection of projective torsion points.

AB - We construct pairs of elliptic curves over number fields with large intersection of projective torsion points.

KW - Division polynomials

KW - Elliptic curves

KW - Torsion points

KW - Unlikely intersections

UR - http://www.scopus.com/inward/record.url?scp=85046660866&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85046660866&partnerID=8YFLogxK

U2 - 10.1007/s40879-017-0207-8

DO - 10.1007/s40879-017-0207-8

M3 - Article

AN - SCOPUS:85046660866

VL - 4

SP - 555

EP - 560

JO - European Journal of Mathematics

JF - European Journal of Mathematics

SN - 2199-675X

IS - 2

ER -